Publicacións nas que colabora con RODRIGO LOPEZ POUSO (18)

2019

  1. Preface

    Springer Proceedings in Mathematics and Statistics

2009

  1. Extremal solutions to fourth-order functional boundary value problems including multipoint conditions

    Nonlinear Analysis: Real World Applications, Vol. 10, Núm. 4, pp. 2157-2170

2005

  1. Positive solutions for a class of singular differential equations arising in diffusion processes

    Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, Vol. 12, Núm. 3-4, pp. 329-342

2003

  1. Positive solutions for a class of implicit and discontinuous second order functional differential equations with singularities

    Applied Mathematics and Computation, Vol. 137, Núm. 1, pp. 89-99

  2. Existence theory for functional p-Laplacian equations with variable exponents

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 52, Núm. 2, pp. 557-572

2001

  1. Problemas de frontera sin soluciónes en presencia de una subsolución y una sobresolución bien ordenadas

    XVII Congreso de Ecuaciones Diferenciales y Aplicaciones ; VII Congreso de Matemática Aplicada: Salamanca, 14-28 septiembre 2001

  2. Existencia y unicidad de solución para problemas de difusión singulares y discontinuos

    XVII Congreso de Ecuaciones Diferenciales y Aplicaciones ; VII Congreso de Matemática Aplicada: Salamanca, 14-28 septiembre 2001

1999

  1. Ecuaciones diferenciales ordinarias discontinuas de primer orden

    XVI CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones ; VI CMA Congreso de Matemática Aplicada: Actas. Las Palmas de Gran Canaria, 21-24 septiembre 1999

  2. Existence results for the problem (φ(u′))′=f(t,u,u′) with nonlinear boundary conditions

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 35, Núm. 2, pp. 221-231

  3. Approximate solutions to a new class of nonlinear diffusion problems

    Journal of Computational and Applied Mathematics, Vol. 108, Núm. 1-2, pp. 219-231

1998

  1. Aproximación monótona de soluciones para ecuaciones -laplacianas con condiciones Neumann

    XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997

1997

  1. Existence result for the problem (φ/(u′))′ = f(t, u, u′) with periodic and neumann boundary conditions

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 30, Núm. 3, pp. 1733-1742